# SDR PCAA9700377

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790110
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 13,665 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM ISP TO DCA, THE FIRST OFFICER'S WINDSHIELD CRACKED. THE AIRCRAFT DIVERTED INTO ACY AND LANDED WITHOUT INCIDENT.  THE WINDSHIELD WAS REMOVED AND REPLACED IAW DHC MM.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  ACTC: 15,273.  (X)
